# SDR DL73E961584

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMP OF SI 3-69482-12, TWO CRACKS WERE DISCOVERED ON THE FORWARD FACE OF THE BS 178 BULKHEAD WEB.  FIRST CRACK IS LOCATED UNDER THE RBL 5.7 VERTICAL STRAP AT APPROXIMATELY WL 202 AND THE SECOND IS LOCATED UNDER THE LBL 5.7 VERTICAL STRAP, RANGING BETWEEN WL 198 AND WL 202.  THE WEB IS MANUFACTURED FROM 0.040 2024-T3 CLAD.
